# SDR EISA95024

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Dented
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND FORWARD CARGO COMPARTMENT FLOOR SUPPORT ANGLES DENTED FROM BS 560 TO 580, STRINGER 29L TO 29R.  REPAIRED PER SRM 51-40-1, FIGURE 1.  (Z)
